I took estratest for 9 years great, they stopped making it. My doctor put me on the generic, my hair began falling out alepica.Did hormone test estrogen low.Tried 2 pills aday still low. Now I'm taking a shot once a month.Could this change have caused this? Estratest was great for me no problems,ever!!
13 Dec 2009
It could definitely be the cause of change in medicine. If your hormones are imbalanced (as you say estrogen was low), then it could have caused hair loss. Hair loss usually happens when you have excess Progestin, and since your estrogen was low, your progestin might have been high.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a complete hysterectomy in 1991, and immediately began estrogen replacement, along with a depotest shot for libido every 3 months. ...
0 answers • 3 Mar 2010
I have new side effects including vaginal discharge and edginess. Is this common? Any other product similar to Estratest?
1 answer • 10 Mar 2010
Estratest is no longer available from the supplier of my health insurance. What can my doctor prescribe to replace it?
1 answer • 16 Mar 2010
como posso fazer reposição hormonal sem procurar um ginecologista.não tomo anticoncepcional nem outro medicamento.
1 answer • 25 Feb 2011
I have no insurance but was prescribed this medicine by my OB/GYN. I am trying to find out if the Pharmaceutical company offers any patient ...
1 answer • 10 Jun 2011